RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Number 2  


On the characteristic foliation on a smooth hypersurface in a holomorphic symplectic fourfold
E. Amerik, L. Guseva
193
A short note on cohomological dimension
Kamal Bahmanpour, Jafar A'zami, Ghader Ghasemi
205
On factor complexity of morphic sequences
Rostislav Devyatov
211
Invariants of Fano varieties in families
Frank Gounelas, Ariyan Javanpeykar
305
Exotic matrix models: the albert Algebra and the spin factor
Paul E. Gunnells
321
Joint value distribution theorems for the Riemann and Hurwitz zeta-functions
Antanas Laurinčikas
349
Bounding the length of iterated integrals of the first nonzero Melnikov function
Pavao Mardešić, Dmitry Novikov, Laura Ortiz-Bobadilla, Jessie Pontigo-Herrera
367
Power geometry of a non-linear differential equation
V. S. Samovol
387
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018